# SDR AALA201708099033

- Difficulty date: August 8, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 68,616 hours, 8,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  FLASHLIGHT FLIGHT ATTENDANT SEAT DOOR 2R WITH RED LIGHT FLASHING.  ACCOMPLISHED FLASHLIGHT BATTERY REPLACEMENT IAW AMM 25-64-01.  GOOD FOR SERVICE.
